Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Redness and white bumps on penis. Using kenacomb ointment. Sufficient?

Hi Dr Chandan, I recently noticed some redness/white bumps on the head of my penis. I have been quite stressed and working long hours (15 hr days) the last couple of weeks, and may not have showered as I normally do when I got home at night a couple of tiems (went straight to sleep). However, I went to a massage parlour around a month ago... I ve been prescribed Kenacomb ointment, and had noticed improvement (before using it, and over the last day). Do you think that the ointment should be sufficient, or I should have this checked out further? Thanks!
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am not Dr. Chandan, but am willing to answer your question on this public forum so that you benefit from the advise faster. I understand your concern and am glad that you have been using kenacomb ointment for the bumps on your penis. I hope this was suggested by a dermatologist. You might need to have yourself examined again by a dermatologist if this is the case and you will need to do so as soon as you can. You may also benefit from seeing a sexologist for advise regarding sexual hygiene. I hope this helps.

Take care and have a lovely day!
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor